| Model Number |
M00550350 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).(b)(4).
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary balloon was used in the main airway during a balloon dilatation procedure performed on (b)(6) 2022.During the procedure, it was noticed that the balloon ruptured.The procedure was completed with another cre pulmonary balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.